# SDR DALA2024060705860

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,283 hours, 17,559 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0190 -DIV- TO LHR DUE TO L2 SLIDING WINDOW SEAL SQUEAL. CORRECTIVE ACTION: R/R L2 SLIDING WINDOW SEAL AND RIGGED WINDOW. (5902432)
